# SDR C2XA01BT022

- Difficulty date: February 15, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145
- Aircraft serial: 145015
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - FLT 3944 - DURING 4A INSPECTION, MAINTENANCE FOUND TWO INOPERATIVE EMERGENCY LIGHTS AT PSU SEAT 12A AND SEAT 12BC LOCATIONS.  REMOVED AND REPLACED BULB WITH SERVICEABLE UNITS.  OPS CHECKED GOOD.  (M)
